# SDR ASAA2020111233549

- Difficulty date: November 12, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 37,413 hours, 10,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 832609
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 16,115 hours, 8,887 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT LT PACK LITE ILLUMINATED, FOLLOWED QRH PACK LITE EXTINGUISHED WITH MASTER CAUTION RESET.  TEMP CONTROL INOPERABLE.  GROUNDED-YES.   PERFORMED B737-800 FIM 21-53 TASK 820, THROUGH STEP F(3)(B), FAN BYPASS CHECK VALVE DOOR IS SATISFACTORY.  PERFORMED PACK TEMPERATURE CONTROL BITE PROCEDURE, REF FIM 21-62 TASK 801, NR 1 RADA FAULT ON BIT AND PREV FLIGHT TESTS.  NR 1 RADA VERIFY TEST PASS.  NO HARD FAULTS NOTED, PER TECH SERVICE REQUEST AS PRECAUTION.  REMOVED AND REPLACED NR 1 RADA, REF B737-800 AMM 21-51-21, OPERATIONS CHECK GOOD.  VERIFIED PACK TEMPERATURE CONTROL BITE PROCEDURE FIM 21-62 TASK 801, NO FAULTS.
